# SDR UPS00233738

- Difficulty date: August 23, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKED MAIN CARGO DOOR LATCH SUPPORT FITTING, BS 580 CRACK LOCATED A T-UPPER INBOARD FLANGE.  INSTALLED SUPPORT FITTING REPAIR KIT IAW UPS EO B727-5310-0437I APPX 8.6 & 8.7.
